MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHOLOGY SO POROUS SZ 11; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

SMITH & NEPHEW, INC. ANTHOLOGY SO POROUS SZ 11; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 71356011
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Note: implanted date, is an approximate.
 
Event or Problem Description
It was reported that a revision surgery has been scheduled due to stem loosening of right hip with progressive limp, pain and shortening of right hip and leg.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Our investigation included a review of the manufacturing records for the listed batches which did not reveal any deviation from the standard manufacturing processes.A clinical evaluation performed in this investigation noted that all documents provided as of this date have been reviewed and considered and unless noted do not contribute to the clinical investigation.Based on the provided information, it was concluded that repeated trauma on the right side was likely the contributing factors to the stem subsidence and/or loosening and reported right tha revision/ae#5.The patient impact beyond the revision procedure cannot be determined.No further medical assessment is warranted at this time.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information be received, the complaint will be reopened.

Brand Name
ANTHOLOGY SO POROUS SZ 11
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7215751
Report Number1020279-2018-00074
Device Sequence Number164879
Product Code JDI
UDI-Device Identifier03596010567819
UDI-Public03596010567819
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K052792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2019
Device Catalogue Number71356011
Device Lot Number08MM19230A
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/26/2017
Supplement Date Received by Manufacturer12/26/2017
Initial Report FDA Received Date01/24/2018
Supplement Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Weight103